eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Pantoprazole cause Polyp?

Summary: Polyp is found among people who take Pantoprazole, especially for people who are female, 60+ old, also take medication Furosemide, and have Arrhythmias.

We study 29,053 people who have side effects while taking Pantoprazole from FDA and social media. Among them, 22 have Polyp. Find out below who they are, when they have Polyp and more.

You are not alone: join a mobile support group for people who take Pantoprazole and have Polyp >>>

 

 

 

 

Pantoprazole

Pantoprazole has active ingredients of pantoprazole sodium. It is often used in gastroesophageal reflux disease. (latest outcomes from 29,726 Pantoprazole users)

Polyp

Polyp has been reported by people with osteoporosis, acne, high blood pressure, pain, rheumatoid arthritis. (latest reports from 2,741 Polyp patients)

On Jan, 1, 2015: 29,046 people reported to have side effects when taking Pantoprazole. Among them, 22 people (0.08%) have Polyp.

Trend of Polyp in Pantoprazole reports

Time on Pantoprazole when people have Polyp * :

n/a

Gender of people who have Polyp when taking Pantoprazole * :

FemaleMale
Polyp54.55%45.45%

Age of people who have Polyp when taking Pantoprazole * :

0-12-910-1920-2930-3940-4950-5960+
Polyp0.00%0.00%0.00%0.00%0.00%5.00%10.00%85.00%

Severity of Polyp when taking Pantoprazole ** :

n/a

How people recovered from Polyp ** :

n/a

Top conditions involved for these people * :

  1. Arrhythmia (4 people, 18.18%)
  2. Prophylaxis (3 people, 13.64%)
  3. Myocardial ischaemia (2 people, 9.09%)
  4. Type 1 diabetes mellitus (2 people, 9.09%)
  5. Atrial fibrillation (2 people, 9.09%)

Top co-used drugs for these people * :

  1. Furosemide (7 people, 31.82%)
  2. Crestor (7 people, 31.82%)
  3. Nexium (7 people, 31.82%)
  4. Plavix (7 people, 31.82%)
  5. Novolog (7 people, 31.82%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Polyp while taking Pantoprazole?

You are not alone! Join a mobile support group:
- support group for people who take Pantoprazole and have Polyp
- support group for people who take Pantoprazole
- support group for people who have Polyp

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Pantoprazole, Polyp

You may be interested at these reviews (Write a review):

  • Skyrocketing cholesterol 6 mo on pantoprazole
    My primary care physician prescribed pantoprazole 40 mg per day in mid November 2013 and at the same time gave me results of my lipid panel telling me I should improve my cholesterol and tryglyceride numbers. He also prescribed Omega 3 supplements 2000 mg/day, along with dietary modifications. In June 2014, my lipid panel was rerun. Cholesterol increased by 60, tryglycerides increased by 800. Yes, 800. HDLs dropped by 5. Cholesterol ratio was 9.0 despite my adherence to prescribed regimen. I had also gone to a GI to confirm stomach ulcer being treated by pantoprazole. Asked about long term use. He said as a PPI it was among the safest medications that could be prescribed and that I could take it indefinitely if needed. No one ever told me pantoprazole could increase cholesterol.
  • Pantoprazole dry eyes
    started at 5 days after starting the treatment. no other medications or suplements taken. tear drops do not help. putting a tiny amount of stJohn's worth oil at the bottom of the eyes provokes tears and gives a better result. will consider changing the medication for my acid reflux condition.
  • Pantopraz sod 40mg,retaining alot of fluids
    I am retaining a lot of fluids from my hips and down to my feet and believe its from taking pantoprazole,and I mean everything,its scary,has anyone been down this road?
  • Mirena and iritis connection??
    Was healthy 31yrway old with 3mothe baby when iritis began. It lasted nearly 15moas never fully healing before flaring again. Otho considered Methotrexate it was so bad and life altering buying was breast feeding. Maybe could have treated differently if not nursing but with my baby's GI issues breastfeeding and a strict dairy, soy, casein, whey-free diet was best option.

    Meanwhile a few months into having Mirna I began with uterine cramping so bad I was unable to sleep. Chose to suffer through for I think about 8mo before getting it removed as I paid cash $1500 for the device placement and troubleshooting no thanks to insurance. Couldn't take it, finally removed. Last flare of iritis began shortly after removal so unsure if the two were related. I have no underlying inflammatory or other disease as proven by a full rheum work uptrying to figure out the causes of my pains.

    Still puzzled. IUD is only real reliable birth control option for me now nursing baby #2, my body would not tolerate another pregnancy.

More reviews for: Pantoprazole, Polyp

Comments from related studies:

  • From this study (1 day ago):

  • Took steroids for intensely itchy full body rash. Rash did not cease. Last day of prednisone tablets, got nausea sick headache. Second day with black water diaherria, incontinence, can keep no foods in. Will be starting second course prednisone tomorrow. Rash worse than ever.

    Reply

  • From this study (1 week ago):

  • low in iron

    Reply

  • From this study (2 weeks ago):

  • This pain in my abdomen/chest started as soon as I stopped taking Lyrica - all other medications remained the same. I was taking around 1,000 mg of Lyrica/day so I was on an extremely high dosage. The pain went away when I went back on Lyrica. The pain felt like extremely bad heartburn but my gastroenterologist told me the pain I'm having isn't along my abdominal tract. So now I'm wondering if I could have damaged an organ and if so what organ could it potentially be? Any advice or ideas would be greatly appreciated!

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.